# SDR AALA202204010912

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737
- Aircraft serial: 31077
- Aircraft time: 37,246 hours, 15,152 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT ROW 17DEF WINDOW SHADE DAMAGED. REMOVED AND REPLACED WINDOW SHADE AT ROW 17DEF. PER AMM. 52-22-51
